Facebook Pixel

why wont my dr give me estrogen?

By November 27, 2012 - 8:21pm
Rate This

Having lots of menopause symptoms that are interferring with my daily life style and sexual life. My dr keeps wanting me to go with the natural way for treatment, but im about to go crazy

Add a Comment1 Comments

EmpowHER Guest

Hi   Bonnie McDaries,

Welcome to EmpowHER.  Most experts believe estrogen can have some serious side effects.  Also, it depends on your medical history.  You might need to let him know, how you feel.  Am sure your doctor will help you find a better treatment for you.  



November 28, 2012 - 4:49am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!